On March 3rd I had unprotected oral sex (both ways) with a provider, and protected intercourse. 5 days later I had a burning sensation when urination upon first waking up and once more after that. Since then I have been having a frequent need to urinate (no more burning at all, but, at times, the flow appears to be weak). I went to my DR and she tested the urine with a quick swap and deemed a slight infection (I did not tell her about the encounter). She said it is most like prostatitis and prescribed a 14 day course of Cipro (500mg). I am now 10 days into the course and have not seen any improvement in the frequent urination. Curiously, the need to urinate is much more prevalent in the morning and less so as the day progresses. I did notice what seems to be a tiny 'rough patch' on my penis - it looks like a flake of skin (very small) - it could have been there for months as it is difficult to spot. No discharge or any other symptoms.
Welcome to the Forum. It's difficult to tell what's going on here and difficult to tell what tests your doctor has done. Urinary frequency is not a typical STD symptom but burning and abnormal urine tests are. As mentioned, these can also be a sign of prostatitis.
You could have gotten urethritis (penile infection) from your oral exposure- either NGU or gonorrhea (less likely gonorrhea on a statistical basis). Cipro is not recommended for either NGU or gonorrhea however and this could be the reason that your symptoms have continued. Clearly however, the fact that you have not improved warrants further discussion with your doctor (I would see this person again if possible since if you see someone new, they'll have to "start again" an the antibiotics, while not effective, may have confused things.
If you get more information, please feel free to run it by me in follow-up. Knowing more about what tests were done and the results would help me to help you. EWH
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.